# SDR CALA2022072001837

- Difficulty date: July 20, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737
- Aircraft serial: 30576
- Aircraft time: 68,852 hours, 24,847 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NA
- Condition: Cracked
- Location: Lbl 6.14
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262-SHEAR FITTING AT STATION 540 AND LBL 6.14 IS CRAC KED REMOVED AND REPLACED SHEAR FITTING AT STATION 54-0 AND LBL 6.14 INSPECTED BY V932009. IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE NSA EMX N/R 00113 AND HANGER N/R 5867202 FOR WORK ACCOMPLISHED CIR C/W. NSA EMX N/R 00113, WORK ACCOMPLISHED BY V905004, AND
